# SDR UALA2009022300614

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 35,914 hours, 4,329 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOP AT DOOR 1L AREA.  REPLACED BATTERY PACK, OP CHECKS OKAY.
